# SDR VTZA98117

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6357 - IAD-RDU - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND LUBED LOWER MICROSWITCH. OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
